# SDR SWAA012423

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 52,704 hours, 52,698 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND NR 2 ENG PYLON STRUT AFT INBOARD CHORD CRACKED, NAC STA 354.  REPAIRED CHORD PER SWA RA 1-354-0388.
